A Lucas–Lehmer approach to generalised Lebesgue–Ramanujan–Nagell equations
MetadataShow full item record
AbstractAbstract: We describe a computationally efficient approach to resolving equations of the form C1x2+C2=yn in coprime integers, for fixed values of C1, C2 subject to further conditions. We make use of a factorisation argument and the Primitive Divisor Theorem due to Bilu, Hanrot and Voutier.
CitationThe Ramanujan Journal, volume 56, issue 2, page 585-596
DescriptionFrom Springer Nature via Jisc Publications Router
History: received 2020-01-22, accepted 2021-02-03, registration 2021-02-03, online 2021-06-10, pub-electronic 2021-06-10, pub-print 2021-11
Publication status: Published